Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have poison ivy and masturbated, scrotum and penis are very red, swollen and itchy. Suggest?

Jun 2013
User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 2219 Questions
Hi, I have a case of poison ivy and masturbated after I obviously got into it. My scrotum and penis are very red, swollen and itchy. The circumference of my penis just below the circumcision has swollen to twice the size of my penis. I'm starting to get the blisters on the head plus the base of my penis and balls are weeping. Suggestions?

It is a classic pattern of pi on my temple, arms and legs. It's been 5 days now.
Posted Thu, 16 May 2013 in General Health
Answered by Dr. Sushil Kumar Sompur 12 minutes later
Hi there ~

I understand your situation. Please go to the nearest ER (emergency room) before things get worse. I think you might benefit from taking a friend along with you as you might have to stay the whole day. They might start you on steroids to help relieve the allergy from poison ivy. I hope you all take with you a set of clean garments to wear on your way back. I hope this helps.

Take care and have a lovely day!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor